3months back a day , while sleeping suddenly I got burning sensation and I felt something is flow back from my stomach...then the next day I felt discomfort with alot of burbing..that continues for about 10 days. Then I consult a doctor, he said it's probably due to
Acid reflux. Hen he prescribed some medication and followed this I got one more additional symptom that is an white coated tongue..then I had gone for endoscopy test for my stomach and they said there is a scattered ulcer on the esphog which joins near the stomach..after I continued the medication my burbing problem gone away..but the dry mouth and white coated tongue still continuing and feel very uncomfort with mouth and throat pain..I lost my weight, swollen gland on
Neck which may due to throat pain as per doctor said..at the same time before 3months I did a mistake that is licking a lady nipple for few minutes..so I thought, am at the risk of HIV.so I took rapid test after 9weeks of possible exposure..but the test result came as negative..so now am really worried that less saliva production(almost dry mouth) and white coated tongue is due to GERD or HIV? is the GERD can cause white coated tongue and dry mouth? Actually I took Omaprazole tablet for a month..
Hmmm, white-coated tongue and dry mouth? Not sure what that is related to. Are you taking any other meds? Any other medical problems? Doubt it is related to the Prilosec. Have you had a tongue scraping done and sent to a lab for analysis? Sounds like Thrush. Your physician can prescribe an anti-fungal tablet or troches for this.
BTW: Licking the nipple of a female doesn't put you at risk for HIV.
Hi...white tongue and dry mouth could indicate thrush-
VIEW 1 COMMENT
Currently 3/5 Stars.1 2 3 4 5
Sign up to the LifeScript newsletters below and get a FREE daily dose of news, advice, free samples, coupons and tips for better living, as well as LifeScript Daily
Diet & Fitness
Enter Email Address
The symptoms of thrush occur in the mouth. Symptoms include:
White, raised patches
Red, slightly raised patches
Discharge with a curd-like appearance (like cottage cheese)
Thick, dark brownish coating in the mouth
Fissures or cracks in the mouth
If the infection spreads down your esophagus, you may also experience:
Difficulty or pain with swallowing
Sensation of something stuck in your throat
If thrush spreads systemically, you may develop a fever.
Yes you r right...but I shown to the physician .. He said it's not look like thrush...it's look like bacterial infection..so she ask me to take antibiotic for a week..yesterday I finished the full courses of that antibiotics but still no improvement..the problem become worsen now..can u please suggest me what kind of specialist can I consult for these problem ENT, gastro,Dermatologist or Dentist?? If it's really not because of HIV...can thrush alone spread from one person to others through oral contact?? I am scared...its keep on recurring..which specialist is good to treat this problem? Whom can I contact for tongue scraping test..thank u very much for reply on my quarries...thanks in advance for this post..
Ok, SelmaS and Londres70 thank u very much for your valuable reply...I thought the thrush occurs only due to HIV..but u cleared my doubt..during that time I shared the beer with her by the same cup..as per your reply, there might be a chances for saliva transferring into me...can it curable???
Yes it is curable....and if she had thrush it is possible.
Thrush is also common after surgery when a person has been intubated, if the tube scratches the throat, it can cause an infection know as thrush...I had it after one surgery...and depending on how fast it spreads it can make ur tongue thick and diff to talk....
Do see ur Dr again and express concern for it hanging on after the round of meds.
Yeast infections (thrush is just one way it shows it self) does cause all of these problems. I have the coated tongue and it wasn't always white. For a while it was kind of caramel colored. I went to the Dr. and he told me to change tooth pastes. I did, and it didn't help. Recently was I on zithromax and that nearly did me in. I don't know when I ever been so sick. My acid reflux actually got worse, and the belly ache was horrible. I also developed yeast infections, internally and externally. After getting advice from my chiropractor and other friends, I decided to give probiotics a try. In all honesty, I felt better within one hour of taking the first pill. I have been on them for 4 days and I feel better all the time. I have had some gurgling stomach things, but it is all out-weighed by the benefits. Still taking my acid reflux meds, but I actually feel like I am getting my life back. 4 days ago, I felt so terrible, I thought I would be in the hospital by now. According to what I have read about probiotics, they work wonders on yeast infections, and then bring back the normal levels of good bacteria that is destroyed by antibiotics. Probiotics are not known to have any side affects, so hopefully anyone that tries them, will have the same results that I have had. Good luck and God Bless all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.